# SDR SWAA104483

- Difficulty date: July 31, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 56,405 hours, 48,006 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645268
- Part serial: MA5820
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B GROUND SPOILER O/B ACTUATOR ATTACHMENT LUG BROKEN.  REMOVED AND REPLACED GROUND SPOILER PER MM.
